“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11176
School of Mathematics
  Title:   Compact operators defined on 2-normed and 2-probabilistic normed spaces
  Author(s):  K. Nourouzi (Joint with F. Lael)
  Status:   Published
  Journal: Math. Probl. Engn.
  Vol.:  2009
  Year:  2009
  Pages:   17 pages
  Supported by:  IPM
  Abstract:
The compact operators defined on 2-normed spaces are investigated, and then the main ideas are generalized to operators defined on 2-probabilistic normed spaces.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right